Results 1 to 3 of 3
Suboxone and Vitamins
  1. #1
    kittykat_ll is offline New Member
    Join Date
    Jan 2011
    Posts
    1

    Default Suboxone and Vitamins

    I have been taking Suboxone for almost 3 years now and I recently started taking some Vitamins. I have been feeling really nauseous and wondering if this is because of the vitamins not mixing with the subs. Have any one else had this problem?
    Thanks in advance
    Lisa

  2. #2
    Join Date
    Nov 2010
    Posts
    142

    Default

    Quote Originally Posted by kittykat_ll View Post
    I have been taking Suboxone for almost 3 years now and I recently started taking some Vitamins. I have been feeling really nauseous and wondering if this is because of the vitamins not mixing with the subs. Have any one else had this problem?
    Thanks in advance
    Lisa




    Yes. Actually. I've been on Suboxone for two years (I'm currently tapering, trying to stop). I started taking vitamins when I started tapering and they always make me nauseous. I started taking them after lunch, or supper, that seems to help a little. But I still feel a little nauseous.

  3. #3
    Join Date
    Dec 2010
    Location
    NYC Metro Region
    Posts
    77

    Default Vitamins

    Vitamins on an empty stomach always make me feel sick. Subuxone or not. Now I take them after dinner instead of mornings. Much better.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22